RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 5, Pages 1113–1116 (Mi dan45078)  

MATHEMATICAL PHYSICS

Comparison theorems for a class of pseudodifferential equations and their applications

R. V. Goldshtejn, E. I. Shifrin

Institute for Problems in Mechanics, USSR Academy of Sciences, Moscow

Full text: PDF file (474 kB)

Bibliographic databases:
UDC: 517.958:539
Presented: П. Я. Кочина
Received: 20.07.1981

Citation: R. V. Goldshtejn, E. I. Shifrin, “Comparison theorems for a class of pseudodifferential equations and their applications”, Dokl. Akad. Nauk SSSR, 262:5 (1982), 1113–1116

Citation in format AMSBIB
\Bibitem{GolShi82}
\by R.~V.~Goldshtejn, E.~I.~Shifrin
\paper Comparison theorems for a class of pseudodifferential equations and their applications
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 5
\pages 1113--1116
\mathnet{http://mi.mathnet.ru/dan45078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0648166}
\zmath{https://zbmath.org/?q=an:0499.35011}


Linking options:
  • http://mi.mathnet.ru/eng/dan45078
  • http://mi.mathnet.ru/eng/dan/v262/i5/p1113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019